# SDR IPXA09M57104

- Difficulty date: July 26, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6047511
- Part serial: UP42857
- Condition: Activated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING NR 1 SPOILER PANEL LOWER SKIN SURFACE HAS SEVERAL DINGS.  REMOVED DAMAGE ON NR 1 SPOILER PANEL LOWER SKIN SURFACE IN 2 AREAS.  FABRICATED AND INSTALLED REPAIR DOUBLERS REF MD11 SRM 51-71-00 VOL 2 TABLE 8.
